# SDR REXA2016080701514

- Difficulty date: August 7, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER AND LOWER SILL ANGLES 2 EA ARE CORRODED BS 310 - 349.   REMOVED & REPLACED PAX DOOR MID CAP ANGLE & KICKPLATE ANGLE IAW
SRM 51-41-02-001-001-A01, 51-42-06-001-001-A01, & 51-42-21-001-001-A01.
